# SDR UPS99630006

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG OTBD SIDE PYLON PANEL CRACKED.  PANEL IS FIRST FWD OF HYDRAULI C ACCESS DOOR.  CRACK IS 2 INCH LONG RADIATING FROM AFT EDGE.  PANEL NUMBER 447ERX REF MM 06-43-00 PG 213.  PERFORMED INTERIM REPAIR PER EO B767-5450-11458-A AS ISSUED BY UPS ENGINEERING.  ASSIGNED DEFERRAL D174681 BY AMC.
